# SDR UIEA2021071201539

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029817
- Part serial: P2060
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W   APU  REMOVAL AND REPLACED( REMOVED APU PER B767 AMM 49-11-01. INSPECTED PER B767 AMM 49-05-03. NO DEFECT NOTED ON MOUNTS / FIRE WALL INLET / EXHAUST  / FIRE WALL. INSTALLED APU ASSY IAW AMM 49-11-01. OPS CHK OK  REMOVED AND INSTALLED  MODULE FLOW SENS. IAW 49-53-01. OPS CHK OK. REMOVED & REPLACED SENSOR VALVE IAW AMM 49-53-06.  /  OPS CHK OK . )
